Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On minimal non-elementary Lie algebras


Author: David A. Towers
Journal: Proc. Amer. Math. Soc. 143 (2015), 117-120
MSC (2010): Primary 17B05, 17B20, 17B30, 17B50
DOI: https://doi.org/10.1090/S0002-9939-2014-12224-6
Published electronically: August 29, 2014
MathSciNet review: 3272736
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The class of minimal non-elementary Lie algebras over a field $ F$ are studied. These are classified when $ F$ is algebraically closed and of characteristic different from $ 2,3$. The solvable algebras in this class are also characterised over any perfect field.


References [Enhancements On Off] (What's this?)

  • [1] Alberto Elduque, A note on the Frattini subalgebra of a nonassociative algebra, Nonassociative algebraic models (Zaragoza, 1989) Nova Sci. Publ., Commack, NY, 1992, pp. 119-129. MR 1189616 (93j:17060)
  • [2] A. A. Premet and K. N. Semenov, Varieties of residually finite Lie algebras, Mat. Sb. (N.S.) 137(179) (1988), no. 1, 103-113, 144 (Russian); English transl., Math. USSR-Sb. 65 (1990), no. 1, 109-118. MR 965882 (90b:17023)
  • [3] Kristen Stagg and Ernest Stitzinger, Minimal non-elementary Lie algebras, Proc. Amer. Math. Soc. 139 (2011), no. 7, 2435-2437. MR 2784809 (2012c:17025), https://doi.org/10.1090/S0002-9939-2010-10711-6
  • [4] David A. Towers, A Frattini theory for algebras, Proc. London Math. Soc. (3) 27 (1973), 440-462. MR 0427393 (55 #427)
  • [5] David A. Towers, Elementary Lie algebras, J. London Math. Soc. (2) 7 (1973), 295-302. MR 0376782 (51 #12957)
  • [6] David A. Towers and Vicente R. Varea, Elementary Lie algebras and Lie $ A$-algebras, J. Algebra 312 (2007), no. 2, 891-901. MR 2333190 (2008f:17008), https://doi.org/10.1016/j.jalgebra.2006.11.034
  • [7] David A. Towers and Vicente R. Varea, Further results on elementary Lie algebras and Lie $ A$-algebras, Comm. Algebra 41 (2013), no. 4, 1432-1441. MR 3044418, https://doi.org/10.1080/00927872.2011.643667

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 17B05, 17B20, 17B30, 17B50

Retrieve articles in all journals with MSC (2010): 17B05, 17B20, 17B30, 17B50


Additional Information

David A. Towers
Affiliation: Department of Mathematics and Statistics, Lancaster University, Lancaster LA1 4YF, England
Email: d.towers@lancaster.ac.uk

DOI: https://doi.org/10.1090/S0002-9939-2014-12224-6
Keywords: Lie algebras, solvable, Frattini ideal, elementary algebras
Received by editor(s): February 5, 2013
Received by editor(s) in revised form: April 1, 2013
Published electronically: August 29, 2014
Communicated by: Kailash C. Misra
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society